Jumping From 10Mg To 15Mg (Lex)
Posted 09 July 2012 - 06:35 PM
I am going on my 10th week at 10mg of Lexapro. I have been battling some bad health anxiety (for generally no reason) and have been working with a therapist once a week as well. I have been (very) slowly making progress but still haven't gotten to where I want. My psychiatrist has recommended I go ahead and jump up to 15 mg from the 10mg. I am nervous about the increase because I don't want to deal with the side effects again. I have been suffering from dizziness, tiredness, and hardly any libido for weeks now.
Has anybody jumped from 10 to 15mg and would like to share their experience?
Posted 09 July 2012 - 06:46 PM
I was on Lex and then switched to Celexa. I found Lex to help my depression more and Celexa to help the anxiety more. My dosage was bumped up higher and higher, I mean the Lexapro dosage. I didn't get what I would call complete remission of my depression until I was at the maximum therapetic dose of Lexapro. I'm sorry I can't give you an mg number because I have forgotten. I find it impossible to fall asleep on either Lex or Celexa. I have been prescribed Ambien for that and it works. No libido either. I don't know if its the meds or the lack of sleep, but I often get so sleepy in the afternoon that I can barely keep my eyes open.
I've been on many anti-depressants in my 50+ years. I liked Lex the best. I am sorry you are having bad experiences with it. I wish I could be more helpful. I learned a coping technique for anxiety that works for me at least, better than the meds. I would be happy to share it with you. Its called Flooding. Once again, I'm sorry I couldn't be more helpful. I'm so sorry you are going through this trouble. I hope you will get better soon. Keeping remembering that you "have" depression and anxiety. They are not you. Best shenessy07!!!
"A man is really ethical when he obeys the constraint laid on him to help all life which he is able to help, and when he goes out of his way to avoid injuring anything living. He does not ask how far this or that life deserves compassion as valuable in itself, how far it is capable of feeling. To him, life itself is sacred. He shatters no ice crystal that sparkles in the sun, tears no leaf from its tree, breaks off no flower, and is careful not to crush any insect as he walks. If he works by lamplight on a summer evening, he prefers to keep the window shut and breathe stifling air rather than see insect after insect fall on his table with singed and sinking wings. If he goes out into the street after a rain storm and sees a worm which has strayed there, he reflects that it will surely dry up in the sunlight, if it does not quickly regain the damp soil into which it can creep, and so he helps it back to the lush grass. Should he pass an insect which has fallen into a pool, he spares the time to reach it a leaf or a stalk on which it may clamor and save itself. Animals suffer as much as we do. We must fight against the spirit of unconscious cruelty with which we treat the animals. " Dr. Albert Schweitzer.
"Compassion, in which all ethics must take root, can only attain its full breadth and depth if it embraces all living creatures and does not limit itself to mankind." Dr. Albert Scheweiter.
Posted 18 July 2012 - 10:58 AM
I decided to go all in and switch to the 15mg to see how my body would like it. This is now day 5 for me, things seem to be going pretty smoothly so far.Had a bad panic attack two days ago but other than that and the dizziness, nothing too much to complain about. I can feel the 15mg already helping, maybe it is kind of like a Placebo effect but who knows I could be seeing results already
- tobehappyandfree likes this
Posted 14 September 2012 - 02:48 PM
and she's after,im gonna b taking it monday as i hav 3 days left on 10 mg.
Are the side effects the same as when you start lexapro??i lost to much weight when i started it and i cant handle to
lose anymore and i cant handle the lack of sleep.just wana know whats gonna happen when i take it.its nicer ask ppl who
have or are taken 15 mg from 10 mg.
Thank You x
Posted 14 September 2012 - 03:21 PM
It is so very hard to predict what side effects one might have when increasing dose. For me, when I have gone up on the dosage, the side effects are much less then when starting. I don't think that is unusual. I hope the same for you.
Edited by Tim 52, 14 September 2012 - 03:22 PM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users